# SDR USAA2014042100024

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 50,750 hours, 21,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD LINE FWD CARGO FLOOR PANEL 131AF HAS METAL FACE LIFTING UP AT CARGO NET FLOOR FITTING BETWEEN FRAME 24 TO FRAME 28 & BETWEEN STRINGER 38L TO STRINGER 38R, BL0. REPLACED FWD CARGO FLOOR PANEL 131AF IAW AMM 53-22-14, PB 401.
